# SDR 99ZZZM284

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1076
- Engine: Rroyce RB21122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Reg
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, NR 2 EPR DROPPED TO 460 AFTER V1, N1 88 PERCENT, TGT 650, N2 99 PERCENT, FF 2000 LBS/HR LOW THROTTLE AT FULL FORWARD POSITION, TARGET EPR 535, N1 95 PERCENT.  REMOVED AND REPLACED NR 2 ENGINE FFR IAW MM CHAPTER 73-21-01, OPS AND LEAK CHECK GOOD.  (M)
